UGC Approved Journal no 63975

ISSN: 2349-5162 | ESTD Year : 2014
Call for Paper
Volume 9 | Issue 1 | January 2022

JETIREXPLORE- Search Thousands of research papers



WhatsApp Contact
Click Here

Published in:

Volume 8 Issue 7
July-2021
eISSN: 2349-5162

UGC and ISSN approved 7.95 impact factor UGC Approved Journal no 63975

7.95 impact factor calculated by Google scholar

Unique Identifier

Published Paper ID:
JETIR2107227


Registration ID:
312272

Page Number

b761-b764

Share This Article


Jetir RMS

Title

RP-178: A Study on Standard Quadratic Congruence of Prime Modulus having Solutions Consecutive- Integers

Abstract

Here in this paper, the author studies on standard quadratic congruence of prime modulus whose solution-pair is consecutive integers. The author has formulated the construction of such quadratic congruence of prime modulus and also formulated the solutions of the congruence. Such congruence can now be formed and solved orally within a very short time. This is the merit of the paper.

Key Words

Composite modulus, Middle-pair solutions, Prime modulus, Quadratic congruence.

Cite This Article

"RP-178: A Study on Standard Quadratic Congruence of Prime Modulus having Solutions Consecutive- Integers ", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.8, Issue 7, page no.b761-b764, July-2021, Available :http://www.jetir.org/papers/JETIR2107227.pdf

ISSN


2349-5162 | Impact Factor 7.95 Calculate by Google Scholar

An International Scholarly Open Access Journal, Peer-Reviewed, Refereed Journal Impact Factor 7.95 Calculate by Google Scholar and Semantic Scholar | AI-Powered Research Tool, Multidisciplinary, Monthly, Multilanguage Journal Indexing in All Major Database & Metadata, Citation Generator

Cite This Article

"RP-178: A Study on Standard Quadratic Congruence of Prime Modulus having Solutions Consecutive- Integers ", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.8, Issue 7, page no. ppb761-b764, July-2021, Available at : http://www.jetir.org/papers/JETIR2107227.pdf

Publication Details

Published Paper ID: JETIR2107227
Registration ID: 312272
Published In: Volume 8 | Issue 7 | Year July-2021
DOI (Digital Object Identifier):
Page No: b761-b764
Country: Goregaon, M. S, India .
Area: Mathematics
ISSN Number: 2349-5162
Publisher: IJ Publication


Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

000184

Print This Page

Current Call For Paper

Jetir RMS